Publications

Spectrum of singularities, analytic torsion and Calabi–Yau degenerations

with

The Deligne-Riemann-Roch isomorphism

with

Genus one mirror symmetry for intersection of two cubics in $\mathbb{P}^5$

with

Base change conductors through intersection theory and quotient singularities

with ; and Documenta Mathematica

The spectral genus of an isolated hypersurface singularity and its relation to the Milnor number and analytic torsion

with Documenta Mathematica

Complex Chern–Simons bundles in the relative setting

with ; and AstérisqueAccepted for publication

Deligne-Riemann-Roch and intersection bundles

with J. Éc. polytech. Math. 11, 247–361

On genus one mirror symmetry in higher dimensions and the BCOV conjectures

with ; and Forum Math. Pi 10(e19), 1–53

Nonproper intersection products and generalized cycles

with ; ; ; and Eur. J. Math. 7(4), 1337–1381

Spaces of norms, determinant of cohomology and Fekete points in non-Archimedean geometry

with Advances in Mathematics 378, 107501–107501Article ID 107501

BCOV invariants of Calabi–Yau manifolds and degenerations of Hodge structures

with ; and Duke Mathematical Journal 170(3), 379–454

Global representation of Segre numbers by Monge–Ampère products

with ; ; ; and Mathematische Annalen 380(1-2), 349–391

Kähler quantisation of vortex moduli

with Letters in Mathematical Physics 110(3), 659–693

Singularities of metrics on Hodge bundles and their topological invariants

with ; and Algebraic Geometry 5(6), 742–775

Discriminants and Artin conductors

Journal für die reine und angewandte Mathematik (Crelle) 712, 107–121

Erratum to: Discriminants and Artin conductors (J. Reine Angew. Math. 712 (2016), 107–121)

J. Reine Angew. Math. 814, 283–284Erratum (MR4793346)

A logarithmic interpretation of Edixhoven's jumps for Jacobians

with ; and Advances in Mathematics 279, 532–574

Degenerating Riemann surfaces and the Quillen metric

International Mathematics Research Notices 2013(2), 347–361

Un isomorphisme de type Deligne–Riemann–Roch

Comptes Rendus Mathematique 347(19-20), 1115–1118

On the Brauer–Manin obstruction for zero-cycles on curves

with Acta Arithmetica 135(2), 99–110